Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Abdominal kochs, taking akt3, had joint pain, rashes on face, swollen gum. Side effects of treatment?

i m suffering from abdominal kochs... now at stage of finishing my treatment . this is the second last month and since 6months i m taking akt3 ... i had joint pain before which ok now, but all the gloss on my face has vanished rather i have rashes on my face ,any a times and now i have very bad gum pain with swelling aswell.. are these also the side effects of the treatment?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Anti tuberculosis drugs has side effects. I hope you are taking pyridoxine tablet daily. Also I want to encourage you to take high protein diet. You should also take vitamin c for gum health. As soon as you will stop these drugs your general conditions will improve.
Answered: Fri, 11 Apr 2014
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor